MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA22-40/I13-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The primary procedure was performed on (b)(6) 2016, the patient was implanted with an afx bifurcated stent and an ovation iliac limb extension on the right side.Patient presented at physician's office complaining of left leg pain.As the patient was reported to have extensive peripheral vascular disease.The physician elected to treat the contra side of the previously implanted edologix limb in order to treat the disease progression.There was no reported device issue of previously implanted stents.On (b)(6) 2016, an additional ovation iliac limb extension was implanted.The patient was reported to be pain free and doing great.There has been no patient sequelae reported at this time.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92681
MDR Report Key7442294
Report Number2031527-2018-00198
Device Sequence Number1963545
Product Code MIH
UDI-Device Identifier00818009015075
UDI-Public(01)00818009015075(17)170512
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/12/2017
Device Model NumberBEA22-40/I13-40
Device Lot Number1488577018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2016
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION PRIME ILIAC LIMB: LN FS040715-26
Outcome Attributed to Adverse Event Other;
Patient Age52 YR